# SDR C1HA200288008

- Difficulty date: March 22, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N688CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22344
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE IS CRACKED IN RADIUS INSIDE NR 1 PYLON AT APPROX FS 1160 IN ACCESS AREA FOR THROTTLE QUADRANT.    REMOVED DAMAGED ANGLE, FABRICATED AND INSTALLED.
